# SDR CA151117022

- Difficulty date: November 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,268 hours
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Unserviceable
- Location: Nlg Door
- Part time: 4,819 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR UNSAFE INDICATION. ALTERNATE EXTENSION PERFORMED.  FLIGHT CREW SELECTED GEAR DOWN, THE MAINS CAME DOWN AND LOCKED NORMALLY. NOSE DOORS OPENED RED LIGHT ILLUMINATED, YELLOW AMBER NOSE LIGHT WENT OUT, RED NOSE UNSAFE LIGHT REMAINED ILLUMINATED. ALTERNATE EXTENSION C\O, YELLOW NOSE AMBER LIGHT CAME BACK ON, RED NOSE WENT OUT. ALL THREE GREEN ILLUMINATED ALL GEAR WERE DOWN AND LOCKED. CREW LANDED WITH NO FURTHER ISSUE.  THE FOLLOWING ACTION WAS TAKEN BY MAINTENANCE. CARRIED OUT ACTION PLAN, REMOVED CONNECTOR 3261-P53 AND INSPECTED WITH NO FAULTS FOUND. PINNED NLG DOORS OPEN AND RAN HYDS INSPECTED THE NLG DOOR ACTUATOR FOR SIGNS OF BYPASSING FLUID WITH NO FAULTS FOUND. REMOVED NLG DOOR ACTUATOR AND REPLACED WITH NEW UNIT AS PER AMM 32-31-56 . UPON FURTHER TROUBLE SHOOTING FOUND NLG PROX SENSOR NGWOFW 2 OUT OF RIG AND NG CENTER SENSOR OUT OF RIG. RIGGED BOTH NGWOFW 2 AND CENTER SENSOR AS PER AMM 32-61-06 AND SWUNG NOSE GEAR AS PER TASK 32-31-00-867-02 SEVERAL TIMES WITH NO FAULT. NOSE GEAR OPERATED NORMALLY. AIRCRAFT RETURNED TO SERVICE.
